It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Digestive Disorders Board Index
Pages: 1 2 Showing 1 - 20 of 37 for antibiotics causing nausea. (0.016 seconds)


... After such hard treatment with the Antibiotics I wouldn't be surprised if you might even have Candida, that's what happened to me after H.Pylori treatment and it took me months to get rid of it. ... (14 replies)
... a.m. I'm thinking the antibiotics severely irritated my stomach. I thought the treatment was going to make me better not worse! This morning I make an appt. ... (14 replies)
... Hi Mimi, Glad to be of some help to you. To be honest my stomach felt awful for quite sometime and then I developed Thrush in my mouth as a result of the Antibiotics, I think it might have been in my Stomach as well. My Dr gave me NYSTATIN which you swill in your mouth and swallow, it got rid of the thrush and is also good if you have Candida in your stomach which is... (14 replies)

... day will make much difference. I will continue with the Nexium and take Probiotics daily to give my stomach a chance to heal. How long does it take for the antibiotics to get out of my system and start feeling better? ... (14 replies)
... Hi, I hope this works for you. 14 days is a long time. When I took my teatment I thought my reaction was due to so many pills, if I'd told my Dr she might have changed mine as well. I'd never felt so ill in all my life. I do wish you well and let me know how you get on. Solofelix. (14 replies)
... an allergic reaction as the effects should not have been that severe. He's now switched my meds to the Quadruple therapy which I believe includes two different antibiotics plus pepto bismal and Nexium. I have to take this 4 times a day for 14 days. Hopefully I won't have the same reaction. ... (14 replies)
... I tested positive for H.Pylori and started triple treatment. I took my first dose of antibiotics last night with dinner, by 4 a.m. I woke up with horrible metalic taste in my mouth and the worst nausea I have experienced in my life with dry heaves. ... (14 replies)
... hi nikitimbo what medications are you on to help your nausea? i take imipramine and zantac. i would love to hear about yr experience. (151 replies)
... Re whether I have the same ailment, don't know what's causing my gut problems. ... (151 replies)
Constant Nausea
May 30, 2008
... e other problems that have been written about and solved and talk to your doctor about them. You are much too young to be dealing with this problem. A round of antibiotics just may clear up the nausea, without ever knowing what was causing it. ... (39 replies)
Constant Nausea
May 11, 2008
... Mt husband had ongoing nausea for three or four months and we could not find the cause of it. He went to the doctor with severe headaches and a sinus infection. ... (39 replies)
Constant Nausea
Apr 6, 2008
... t to our family doctor. After a complete examination and questioning about his problem, the doctor right off said I think you have a bad sinus infection that is causing your nausea. He put him on a two week course of antibiotics. After a week the nausea was gone. ... (39 replies)
... Unfortunately, antibiotics cause a LOT of problems. They get rid of infections, but they also destroy the good bacteria that helps to keep us healthy. ... (6 replies)
... which is a lot like questran only it soaks up excess bile which was causing my diarrhea and it's in pill form. Doesn't do anything for cholesterol. ... (18 replies)
... Hers was removed 3 years ago but the pain only started a little over a month ago now. Her primary admitted her to the hospital for some tests and antibiotics in case it really is a kidney infection (I'm typing this from her room) since she occasionally has fevers and nausea. The doctor said it might be something in her back too since the pain "wraps around her upper abdomen to... (23 replies)
... I have similar symptoms, but my pain is a little to the right under my ribcage most of the time. Also have constant burping, nausea and vomiting occasionally. ... (1 replies)
... My symptoms are nausea after eating, pain it stomach caused by gas, bad taste in mouth, white colored tongue, dizziness and bloating. ... (14 replies)
... My symptoms are nausea after eating, pain it stomach caused by gas, bad taste in mouth, white colored tongue, dizziness and bloating. ... (14 replies)
... Ive been suffering from a chronic problem for the last 13 months. It began with the most incredibly severe nausea that would completely incapacitate me to the point of not being able to get out of bed. ... (2 replies)
Mastic Gum
Feb 12, 2011
... Indigestion as you know means that the food you are intaking is not being digested properly causing pressure and esophagus burning. ... (6 replies)


Associated Tags: dyspepsia, idiopathic, morning, nausea, unexplained

Pages: 1 2

All times are GMT -7. The time now is 02:47 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!